MAUDE Adverse Event Report: MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD568446512A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 29th november 2023 getinge became aware of an issue with one of surgical lights - powerled 700.As it was stated, the ambient light detached and fell down during case and as a result procedure was interrupted or delayed.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1b event site name: (b)(6) medical center.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 29th november 2023 getinge became aware of an issue with one of surgical lights - powerled 700.As it was stated, the ambient light detached and fell onto medication cart during case and as a result procedure was interrupted or delayed.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem , d1 brand name, d4 version of model #, d4 catalog # , d4 unique identifier (udi) #, h4 manufacture date deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 29th november 2023 getinge became aware of an issue with one of surgical lights - powerled 700.As it was stated, the ambient light detached and fell down during case and as a result procedure was interrupted or delayed.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.Corrected b5 describe event and problem: on 29th november 2023 getinge became aware of an issue with one of surgical lights - powerled 700.As it was stated, the ambient light detached and fell onto medication cart during case and as a result procedure was interrupted or delayed.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.Previous d1 brand name: powerled 700.Corrected d1 brand name: powerled tm.Previous d4 version of model # ard568371938.Corrected d4 version of model # ard568446512a.Previous d4 catalog # ard568371938.Corrected d4 catalog # none.Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Previous h4 manufacture date: 2018-10-29.Corrected h4 manufacture date: 2018-10-30.Getinge became aware of an issue with one of surgical lights - powerled 700.As it was stated, the ambient light detached and fell onto medication cart during case and as a result procedure was interrupted or delayed.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury.It was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The claimed device was being used for patient treatment or diagnosis when the event took place.The detachment of the ambient module was caused by a collision or an excessive strain during the cleaning.The user manual mentions to perform daily inspections checking that the device has not suffered any impact and any other damage.The pwd-hled light head must be used according to the instructions for use.To prevent any degradation, it is recommended to avoid collisions and to wipe the surfaces with a moderate effort and with a dry cloth to make sure that no liquid residue is left on the device after cleaning.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
POWERLED TM
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18308415
Report Number9710055-2023-00945
Device Sequence Number6784272
Product Code FSY
UDI-Device Identifier03700712401931
UDI-Public(01)03700712401931
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K070442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD568446512A
Device Catalogue NumberARD568371938
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer08/23/2024
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown